# SDR ASAA2014012712500

- Difficulty date: January 27, 2014
- Submitted: January 29, 2014
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 1,031 hours, 331 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Light
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING TAXI OUT, FMC LIGHTS ILLUMINATED.  ACFT GROUNDED.  FOLLOWED QRH GUIDANCE OPS RESTORED TO NORMAL.
